Ändra sökning
Avgränsa sökresultatet
1 - 2 av 2
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Kolyada, Viktor
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Soria, Javier
    Department of Applied Mathematics and Analysis, University of Barcelona, Spain.
    Sharp constants related to the triangle inequality in Lorentz spaces2009Ingår i: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 361, nr 10, s. 5555-5574Artikel i tidskrift (Refereegranskat)
  • 2.
    Fuchs, Jürgen
    et al.
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för ingenjörsvetenskap och fysik (from 2013).
    Schaumann, Gregor
    Universität Wien, Austria.
    Schweigert, Christoph
    Universität Hamburg, Germany.
    Eilenberg-Watts calculus for finite categories and a bimodule Radford S4 theorem2019Ingår i: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We obtain Morita invariant versions of Eilenberg-Watts type the-orems, relating Deligne products of finite linear categories to categories of leftexact as well as of right exact functors. This makes it possible to switch be-tween different functor categories as well as Deligne products, which is oftenvery convenient. For instance, we can show that applying the equivalence fromleft exact to right exact functors to the identity functor, regarded as a left exactfunctor, gives a Nakayama functor. The equivalences of categories we exhibitare compatible with the structure of module categories over finite tensor cat-egories. This leads to a generalization of Radford’sS4-theorem to bimodulecategories. We also explain the relation of our construction to relative Serrefunctors on module categories that are constructed via inner Hom functors.

1 - 2 av 2
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf